# SDR R61A2024110900534

- Difficulty date: November 9, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N220JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 40,417 hours, 26,360 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17003246003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - COCKPIT FLOOR STRUCTURE - FR 11 CENTER CROSS BEAM AREA HAS AREAS OF CORROSION INCLUDING CENTER TRIANGLE PLATE.  INSTALLED NEW REPAIR DOUBLERS AT FRAME 11 CROSS BEAM AT CENTER AREA. REF ETD2024-170-029132
